# SDR C2XA96CL023

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Dirty
- Location: Nlg
- Component: 114820021601
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3107 - CREW REPORTED GREEN LIGHT FOR THE NOSE LANDING GEAR CAME ON ABOUT ONE MINUTE AFTER GEAR EXTENSION, NO OTHER WARNING INDICATIONS.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED NOSE GEAR MICROSWITCHES.  OPERATIONAL CHECKS WERE GOOD IAW B100D MM 32-30-00.  AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
